ГО Київське математичне товариство

Лескевич Тетяна Юріївна

Член КМТ
Науковий ступінь: кандидат фізико-математичних наук
Emails: leskevich@mmf.dnu.edu.ua
Лінки: Scopus, Researchgate, Google Scholar, Профіль на сторінці кафедри
Orcid: 0000-0003-1898-0441
Область інтересів: Теорія наближень, методика викладання математики
Місце роботи:
  • доцент, Дніпровський національний університет імені Олеся Гончара, Дніпро, Україна

Вибрані публікації:
  1. Babenko, Y.,  Leskevich, T.,  Mirebeau, J.-M.,
    Sharp asymptotics of the Lp approximation error for interpolation on block partitions
    Numerische Mathematik, 117, no. 3 (2011) 397–423 doi: 10.1007/s00211-010-0355-y url
  2. Babenko, V.F.,  Leskevich, T.Y.,
    Approximation of some classes of functions of many variables by harmonic splines
    Ukrainian Mathematical Journal, 64, no. 8 (2013) 1151–1167 doi: 10.1007/s11253-013-0706-9 url
  3. Babenko, Y.,  Leskevich, T.,
    On the Lp-error of adaptive approximation of bivariate functions by harmonic splines
    Applicable Analysis, 93, no. 1 (2014) 171 - 189 doi: 10.1080/00036811.2013.766323 url
  4. RyanAnderson, YuliyaBabenko, TetianaLeskevych,
    Simultaneous approximation of a multivariate function and its derivatives by multilinear splines
    Journal of Approximation Theory, 183 (2014) 82-97 doi: 10.1016/j.jat.2014.04.013 url